Équations différentielles stochastiques rétrogrades : le cas localement lipschitzien
Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, pp. 645-659.
@article{AIHPB_1996__32_5_645_0,
     author = {Hamadene, S.},
     title = {\'Equations diff\'erentielles stochastiques r\'etrogrades : le cas localement lipschitzien},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {645--659},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {5},
     year = {1996},
     mrnumber = {1411276},
     zbl = {0893.60031},
     language = {fr},
     url = {http://archive.numdam.org/item/AIHPB_1996__32_5_645_0/}
}
TY  - JOUR
AU  - Hamadene, S.
TI  - Équations différentielles stochastiques rétrogrades : le cas localement lipschitzien
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1996
SP  - 645
EP  - 659
VL  - 32
IS  - 5
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1996__32_5_645_0/
LA  - fr
ID  - AIHPB_1996__32_5_645_0
ER  - 
%0 Journal Article
%A Hamadene, S.
%T Équations différentielles stochastiques rétrogrades : le cas localement lipschitzien
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1996
%P 645-659
%V 32
%N 5
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPB_1996__32_5_645_0/
%G fr
%F AIHPB_1996__32_5_645_0
Hamadene, S. Équations différentielles stochastiques rétrogrades : le cas localement lipschitzien. Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, pp. 645-659. http://archive.numdam.org/item/AIHPB_1996__32_5_645_0/

[1] N. El-Karoui, S. Peng et M.C. Quenez, Backward stochastic differential equation, Finance and Optimization, Preprint.

[2] J. Genet, Mesure et intégration, Vuibert, 1976, Paris.

[3] H. Hamadène et J.-P. Lepeltier, Zero sum stochastic differential games and backward equations, Systems and Control letters, vol. 24, 1995, p. 259-263. | MR | Zbl

[4] H. Hamadène et J.-P. Lepeltier, Backward equations, optimal control and zero sum stochastic differential games, à paraître dans Stochastics. | Zbl

[5] I. Karatzas et S.E. Shreve, Brownian motion and stochastic calculus, Second édition, Springer, 1991. | MR | Zbl

[6] E. Pardoux et S. Peng, Adapted solution of a backward stochastic differential equation, Systems and control letters, vol. 14, 1990, p. 54-61. | MR | Zbl

[7] E. Pardoux et S. Peng, Some backward stochastic differential equations with non-lipschitz coefficients, Preprint.

[8] E. Pardoux et S. Peng, Backward Stochastic Differential Equations and Quasilinear Parabolic Partial Differential Equations, Lecture Notes in CIS, vol. 176, 1992, p. 200-217, Springer. | MR | Zbl